# SDR 96ZZZX6037

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131PA
- Make and model: Beech 200BEECH
- Aircraft serial: BB161
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1014400424
- Condition: Failed
- Location: Rt Aft Bag Comp
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT REAR WINDOW IN BAGGAGE COMPARTMENT FAILED.  WINDOW BROKE IN HALF, LOWER HALF BLEW OUT LARGE PIECE.
